Eine Formel der formalen Operatorenrechnung

Gustav Herglotz

Mathematische Annalen (1950/51)

  • Volume: 122, page 14-15
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Herglotz, Gustav. "Eine Formel der formalen Operatorenrechnung." Mathematische Annalen 122 (1950/51): 14-15. <http://eudml.org/doc/160195>.

author = {Herglotz, Gustav},
journal = {Mathematische Annalen},
keywords = {Functional analysis},
pages = {14-15},
title = {Eine Formel der formalen Operatorenrechnung},
url = {http://eudml.org/doc/160195},
volume = {122},
year = {1950/51},

AU - Herglotz, Gustav
TI - Eine Formel der formalen Operatorenrechnung
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 14
EP - 15
KW - Functional analysis
UR - http://eudml.org/doc/160195
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.